# SDR UIEA2016082900712

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32502
- Part serial: 0157A
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 ROTARY ACTUATOR ASSY FIXED RING GEAR IS CORRODED.  NR 7 REACTION RING SPLINES ARE CORRODED.  R & R NR 7 FLAP ACTUATOR IAW AMM 27-51-22, R & R NR 7 REACTION RING IAW SB 767-27A0229.
